Skip to content

A Polynomial Invariant for Knots via von Neumann Algebras

Jones, V. F. R. (1985). A Polynomial Invariant for Knots via von Neumann Algebras. Bulletin of the American Mathematical Society, 103-111.

Type
Journal article
Intellectual base
Primary research
Year
1985
Pages
103-111
ISSN
0273-0979
DOI
10.1090/s0273-0979-1985-15304-2
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/s0273-0979-1985-15304-2

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:b497668ede82 · see in the full table